# SDR ASOA201812204073

- Difficulty date: December 20, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 40,234 hours, 23,948 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4089 THE CREW REPORTED A STRONG ELECTRIC BURNING SMELL AROUND ROW 18. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BURNT LIGHT SOCKET ON THE OVERHEAD LIGHT AT ROW 18. MAINTENANCE REMOVED THE AFFECTED SOCKET HARNESS AND PLACED THE OVERHEAD LIGHTING IN MEL 33-20-00/2 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THIS SDR FILED OPEN PENDING FINAL CORRECTIVE ACTION. SUPPLEMENTAL - ON 12/31/18 TYS MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ***SDR CLOSED***
